Conditions For Entanglement Transformation Between A Class Of Multipartite Pure States With Generalized Schmidt Decompositions

Publisher:
Amer Physical Soc
Publication Type:
Journal Article
Citation:
Physical Review A, 2007, 76 (4), pp. 1 - 3
Issue Date:
2007-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004771OK.pdf92.15 kB
Adobe PDF
We generalize Nielsen's majorization criterion for the convertibility of bipartite pure states [Phys. Rev. Lett. 83, 436 (1999)] to a special class of multipartite pure states with generalized Schmidt decompositions.
Please use this identifier to cite or link to this item: